Paper by Erik D. Demaine

Reference:
Erik D. Demaine, Felix Reidl, Peter Rossmanith, Fernando Sánchez Villaamil, Somnath Sikdar, and Blair D. Sullivan, “Structural sparsity of complex networks: Bounded expansion in random models and real-world graphs”, Journal of Computer and System Sciences, volume 105, November 2019, pages 199–241.

Comments:
This paper is also available from ScienceDirect.

Availability:
Currently unavailable. If you are in a rush for copies, contact me.
[Google Scholar search]


See also other papers by Erik Demaine.
These pages are generated automagically from a BibTeX file.
Last updated February 10, 2020 by Erik Demaine.